# SDR 20010313CW001

- Difficulty date: February 20, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N414RJ
- Make and model: Cessna 414
- Aircraft serial: 4140632
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 5842000213
- Condition: Cracked
- Location: Nlg
- Part time: 6,585 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRUNNION CASTING CRACKED.
